I know the chance is like 99% but I got the shot like two months ago and yesterday my boyfriend came in me. The next day I started bleeding, like period bleeding. I'm freaking out and I need some answers D:
That's quite common when starting Depo. Once you've had 2/3 shots, you shouldn't get any bleeding at any time on Depo.
The only way people tend to be pregnant on Depo, is if they were pregnant before they got their first shot (or if they had their shot late but had unprotected sex).
Depo tricks the body into thinking it's pregnant, so can give a lot of the same symptoms as pregnancy. Most of those pass once you've had 2/3 shots.
If you still have a little bleeding once you've been on Depo longer than 3 shots, there are things the Doctor can do to correct that (usually they give you your next couple of shots a couple of weeks early each time, & then go back to giving it at the normal intervals, which corrects things).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2012 • 15 answers
Posted 27 Nov 2014 • 1 answer
Posted 24 Feb 2015 • 2 answers
Posted 23 Jun 2015 • 1 answer
Posted 9 Nov 2015 • 1 answer